# SDR MASA200602031

- Difficulty date: August 3, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 25,147 hours, 27,786 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 83910048019
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2894 PHX.  PILOT DECLARED AN IN-FLIGHT EMERGENCY FOR THE RUDDER TRIM CENTERING SPRING BROKEN.  MX REPLACED THE RUDDER TRIM PANEL. OP'S CHECK GOOD.
